You need a doctor's advice and supervision with a tapering plan tailored to your particular situation. It must be done gradually over a period of several weeks or you may have symptoms of discontinuation syndrome ~ similar to the side effects when starting the medication, sometimes even worse. Plus, you may also have a strong rebound of the symptoms it was prescribed for.
Don't attempt to do this on your own and whatever you do, don't try to go "cold turkey".
Best regards and good luck! Wildcat
- Ziprasidone Information for Consumers
- Ziprasidone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ziprasidone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Aug 2009 • 1 answer
Posted 1 Jan 2013 • 3 answers
Posted 14 May 2013 • 1 answer
Posted 16 Jan 2015 • 1 answer
Posted 4 Jun 2016 • 1 answer